Health knowledge made personal
Join this community!
› Share page:

Meds' for pain for quite some time now gaining weight?


Posted by Marly Facebook

I have been on Robaxisol C1/2, Percocets for pain. Now the Dr. has changed the Robaxisol to Oxy' 20mg. This I have been on for about 9mths. I have read, since I am on estrogen and anti depressants that these two cause weight gain and the fact that I am middle aged now. I've always been around 120lbs. and now am at 130lbs.

Its starting to bother me as the jeans' that used to fit don't anymore. I have taken it upon myself to quit the estrogen and the next may be the anti depressants. I would love nothing better than to get off of the pain pills but I can't take NSAIDS due to aspirin allergy. So thats out. Was told I had to go for surgery but I am terrified. My husband has had 2 back surgies and now he is done in. When someone can only give you a 60percent on surgery to clear it up, that just doesn't seem good enough to me. Believe me I have had surgies so far now that I don't think there is anything left to remove. But when you think this is something that helps you stand, is your balance, I don't know. Has anyone got any opinions out there? It sure would help in making a decision or some other pain reliever.

Thanks friends,

Marly

 
Post an answer
Write a comment: